# SDR UIEA2017070301100

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT WING INTERSPAR LWR SKIN LOWER SURFACE A ROUND SURGE TANK SUMP DRAIN.   ACCOMPLISHED IAW EI T2017A57M-1457 REV 1  JOB COMPLETED AND CONDITION CHECK NORMAL..
